# SDR ABXA9600601

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE CHECK, EMERGENCY LIGHTS DIM.  REPLACED EMERGENCY LIGHT BATTERIES IAW DC-9 SUPP M/M 33-50.
